# SDR CALA2024071700230

- Difficulty date: July 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 737-8
- Aircraft serial: 67563
- Aircraft time: 3,706 hours, 1,325 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 23136H5271
- Condition: Cracked
- Location: R1
- Part time: 3,654 hours, 1,310 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

POSSIBLE CRACK ON R1 LOWER SIDE REMOVED R2 WINDSHIELD IAW AMM 56-11-11. AND INSTALLED R2 WINDSHIELD UP TO STEPS 8-B IAW AMM 56-11-11. STEPS 9 THRU CLOSE UP NEEDS CW. PARTS USED: 29-5612-9-9008,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1537647 SN OFF 5271 SIGHT OFF SHOULD READ R1. SIGN OFF SHOULD READ R1 COMPLETED UP TO STEP 14 AMM 56-11-11-400-801. NEEDS STEP 15-16 TO BE COMPLETED.  COMPLETED STEP 16 WIPER ARM INSTALLATION PER AMM 56-11-11-400-801, OPS CHECK OK. WINDSHIELD, B73 OFF 29-5612-9-9008 5271 ON 0000 WINDSHIELD, B73 OFF 29-5612-9-9008 5271 ON 29-5612-9-9008 7652 COMPLETED INSTALLATION IAW AMM 56-11-11-400-801. OP'S CHK'S GOOD.
